# SDR IPXA2015042888451

- Difficulty date: April 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,197 hours, 10,665 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED AT XOS 675.   REPAIRED LT WING REAR SPAR CAP CORROSION IAW EA 011-5710-01-A5794, REV IR AND EO MD11-5710-57305-A.  MINOR.
